Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 22, NWS State College, PA

May 12, 2007Perry County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 12, 2007, 3:59 PM EDT for Perry County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2007, 3:59 PM EDT (19:59 UTC)
Expired
May 12, 2007, 4:41 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Perry County, PA

The radar

The State College radar (KCCX), 97 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:10 PM EDTTSTM WND DMGIckesburg, PATREES AND POWERLINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 121959
SVRCTP
PAC099-122100-
/O.NEW.KCTP.SV.W.0022.070512T1959Z-070512T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF ICKESBURG...OR
  12 MILES SOUTHEAST OF LEWISTOWN...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ICKESBURG AND LOYSVILLE AROUND 410 PM EDT...
  NEW BLOOMFIELD AROUND 425 PM EDT...
  NEWPORT AROUND 430 PM EDT...
  SHERMANSDALE AROUND 435 PM EDT...
  DUNCANNON AND AMITY HALL AROUND 450 PM EDT...
  MARYSVILLE AROUND 500 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4054 7723 4048 7696 4046 7696 4038 7704
      4036 7701 4035 7696 4036 7694 4033 7692
      4031 7700 4030 7719 4042 7751

$$

FORECASTER:KF
1 follow-up statement
000 
WWUS51 KCTP 122041
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT SAT MAY 12 2007

PAC099-122050-
/O.CAN.KCTP.SV.W.0022.000000T0000Z-070512T2100Z/
PERRY PA-
440 PM EDT SAT MAY 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR PERRY COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA AND WEAKENED...THEREFORE THE SEVERE THUNDERSTORM WARNING 
HAS BEEN CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4054 7723 4048 7696 4046 7696 4038 7704
      4036 7701 4035 7696 4036 7694 4033 7692
      4031 7700 4030 7719 4042 7751

$$

FORECASTER:KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:07 PM EDT, 52 minutes earlier.

Area forecast discussion, May 12, 3:07 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT SAT MAY 12 2007

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA LATE THIS
AFTERNOON AND THIS EVENING ALONG AND JUST BEHIND A COLD FRONT MOVING
SOUTH ACROSS THE MID-ATLANTIC STATES. HIGH PRESSURE WILL BRING
DRY... COOLER WEATHER LATER TONIGHT THROUGH SUNDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
PRONOUNCED SHORT WAVE MOVING SOUTHEAST ACROSS SOUTHERN ONTARIO
THIS AFTERNOON WILL TRACK SOUTHEAST ACROSS PA THIS EVENING. THIS
WAVE WILL TRIGGER WEAK SFC LOW PRESSURE DEVELOPMENT OVER THE
CENTRAL APPALACHIAN MOUNTAINS THIS AFTERNOON... WITH THE WAVE
TRACKING EAST ACROSS NORTHERN VA THIS EVENING. ATM IS
DESTABILIZING AHEAD OF THIS SHORT-WAVE THIS AFTERNOON... WITH MSAS
LIS FALLING TO AROUND -3 AT 18Z ACROSS SOUTHERN PA. THUNDERSTORMS
HAVE DEVELOPED ACROSS THE CENTRAL MOUNTAINS THIS AFTERNOON... AND
THERE APPEARS TO BE ENOUGH SHEAR TO ORGANIZE THESE STORMS INTO
SHORT LINES AS THEY TRACK EAST SOUTHEAST ACROSS THE AREA LATE THIS
AFTERNOON... REACHING THE LOWER SUSQ VALLEY BY 5 PM. ISOLATED
HAIL... GUSTY WINDS AND A QUICK INCH OF RAIN WILL BE A THREAT
WITH THESE STORMS AS THEY MOVE EAST.

MEANWHILE... SHOWERS WITH ISOLATED EMBEDDED THUNDER ACROSS NW PA
WILL ROTATE SOUTHEAST ACROSS BACK ACROSS THE CENTRAL COUNTIES
LATER TODAY. MODELS ARE ALL IN AGREEMENT THAT THE BEST FORCING FOR
LIFT ORGANIZES OVER THE SE HALF OF THE FORECAST AREA THIS
EVENING... BEFORE DEPARTING AROUND MIDNIGHT. FORECAST PWAT VALUES
CLIMB TO OVER 1.25 INCHES ACRCOSS SOUTHERN PA THIS AFTERNOON...
INDICATING POTENTIAL FOR SOME DOWNPOURS TO PRODUCE LOCALIZED 1 TO
2 INCH RAIN AMOUNTS.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH MONDAY/...
MUCH COOLER AND DRIER AIR WILL ADVECT SOUTH ACROSS THE REGION LATE
TONIGHT...LIMITING ANY LEFTOVER SHOWERS TO THE FAR SE AFTER MIDNIGHT.
SFC DEWPOINTS FALLING INT THE 2OS WITH MINS EARLY SUNDAY BETWEEN
28-32F ACROSS THE NORTH WILL LEAD TO PATCHY FROST.

ABUNDANT SUNSHINE AND A STEADY 10 TO 15 MPH NORTH WIND WILL LEAD
TO A CRISP/COOLER DAY FOR SUNDAY...SETTING THE STAGE FOR A FROSTY
NIGHT ACROSS MOST OF THE FORECAST AREA...WITH A HARD FREEZE LIKELY
OVER THE NRN MTNS.

MAX TEMPS WILL BE FALLING BACK TO A FEW DEG F BELOW NORMAL...AND
HIGHS SUNDAY SHOULD BE AT OR JUST BELOW 60S ACROSS THE NRN MTNS AND
IN THE 60S ELSEWHERE.

HAVE TAKEN ANY MENTION OF RAIN OUT OF THE FORECAST ON MONDAY AS
DRY AIR MASS APPEARS TO HOLD FOR ONE MORE DAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A WARM FRONT WILL LIFT NORTH ACROSS NW PA MONDAY NIGHT...
ACCOMPANIED BY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS.
TUESDAY WILL BRING A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS AS
A COLD FRONT DROPS SLOWLY SOUTH ACROSS THE AREA. SHOWERS MAY
LINGER ON WEDNESDAY... THEN ANOTHER COOL... DRY AIRMASS WILL BUILD
ACROSS CENTRAL PA LATE IN THE WEEK.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SHOWERS AND THUNDERSTORMS WILL BRING SCT MVFR CONDITIONS TO THE
TERMINALS LATE THIS AFTERNOON INTO THIS EVENING. DRY AIR WILL END
THE SHOWER THREAT AT BFD BY AROUND 22Z... ACROSS THE CENTRAL MTNS
BY AROUND 01Z AND AT MDT BY 04Z. VFR CONDITIONS WILL PREVAIL
ACROSS THE ENTIRE AREA LATE TONIGHT THROUGH SUNDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
Hazardous weather outlook, May 12, 6:13 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 AM EDT SAT MAY 12 2007

PAZ024>028-033>036-056>059-063>066-131015-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
613 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
THE LAUREL HIGHLANDS...SOUTH CENTRAL PENNSYLVANIA...AND THE LOWER
SUSQUEHANNA VALLEY THIS AFTERNOON INTO EARLY THIS EVENING AS A
STRONG UPPER AIR DISTURBANCE TRACKS EAST ALONG A COLD FRONT
SITUATED ACROSS THE REGION. IT APPEARS THAT LARGE HAIL WOULD BE
THE PRIMARY SEVERE WEATHER THREAT FROM THE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST ARE POSSIBLE EARLY MONDAY MORNING AS A LARGE AREA
OF HIGH PRESSURE CURRENTLY OVER CENTRAL ONTARIO DRIFTS SOUTH AND
BECOMES CENTERED OVER THE STATE. LOW TEMPERATURES AROUND DAYBREAK
MONDAY WILL LIKELY BE IN THE LOWER TO MID 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND THIS EVENING.
PLEASE RELAY REPORTS OF SEVERE WEATHER...AND RAINFALL AMOUNTS OVER
ONE INCH...TO THE NATIONAL WEATHER SERVICE.

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-131015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
613 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST ARE POSSIBLE EARLY SUNDAY ACROSS THE NORTHERN
MOUNTAINS OF PENNSYLVANIA...AND OVER MOST OF THE REGION LATE
SUNDAY NIGHT AND EARLY MONDAY.

A LARGE AREA OF HIGH PRESSURE...CURRENTLY OVER CENTRAL
ONTARIO...WILL DRIFT SOUTH AND BECOME CENTERED OVER THE STATE
MONDAY MORNING. LOW TEMPERATURES WILL BE AROUND 30 DEGREES AT
DAYBREAK SUNDAY ACROSS THE NORTHERN MOUNTAINS...AND 35 TO 40
ACROSS THE COUNTIES BORDERING NEAR INTERSTATE 80. EVEN COLDER
TEMPERATURES IN THE MID TO UPPER 20S NORTH...AND LOWER TO MID 30S
ELSEWHERE ARE EXPECTED EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED AT THIS TIME.

LAMBERT

In the hours before

Special weather statement, May 12, 2:22 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
222 PM EDT SAT MAY 12 2007

PAZ019-026-027-045-049-121900-
HUNTINGDON-MIFFLIN-SOUTHERN CENTRE-SOUTHERN CLINTON-UNION-
222 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...HUNTINGDON...
MIFFLIN AND UNION COUNTIES...

AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND STRONG THUNDERSTORMS FROM 7 MILES SOUTHWEST OF
LOCK HAVEN TO 4 MILES NORTHEAST OF BELLEFONTE TO 3 MILES WEST OF
STATE COLLEGE TO 3 MILES EAST OF TYRONE...MOVING EAST AT 20 MPH. THE
SHOWERS AND THUNDERSTORMS WILL BE NEAR ZION...SPRUCE CREEK AROUND
230 PM...MACKEYVILLE...ROCK SPRINGS...LAMAR...CENTRE HALL AROUND 235
PM...PINE GROVE MILLS...FRANKLINVILLE AND BOALSBURG AROUND 240 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 155 AND 198.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.

FORECASTER:LA CORTE
Special weather statement, May 12, 2:40 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT SAT MAY 12 2007

PAZ027-028-050-121930-
JUNIATA-MIFFLIN-SNYDER-
240 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL AFFECT JUNIATA...MIFFLIN AND SNYDER
COUNTIES...

AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND STRONG THUNDERSTORMS EXTENDING FROM 12 MILES
NORTH OF LEWISTOWN TO 9 MILES SOUTH OF STATE COLLEGE...MOVING EAST
AT 20 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR REEDS GAP
STATE PARK AROUND 255 PM...REEDSVILLE AROUND 300 PM...AND
YEAGERTOWN...BELLTOWN...ALFARATA AROUND 310 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.

FORECASTER:LA CORTE
Special weather statement, May 12, 2:43 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
243 PM EDT SAT MAY 12 2007

PAZ026-121930-
HUNTINGDON-
243 PM EDT SAT MAY 12 2007

...A STRONG THUNDERSTORM WILL AFFECT HUNTINGDON COUNTY...

AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF TYRONE...MOVING SOUTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR FRANKLINVILLE AROUND 255 PM AND
PETERSBURG AROUND 305 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THIS
STORM.

FORECASTER:LA CORTE
Special weather statement, May 12, 2:50 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT SAT MAY 12 2007

PAZ034-121915-
BEDFORD-
250 PM EDT SAT MAY 12 2007

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD COUNTY...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM 8 MILES SOUTH OF BEDFORD...MOVING
EAST AT 15 MPH. THE THUNDERSTORM WILL AFFECT BUFFALO
MILLS...CLEARVILLE AND RAINSBURG THROUGH 315 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 134 AND 160.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER:GARTNER
Special weather statement, May 12, 3:29 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT SAT MAY 12 2007

PAZ027-028-056-122030-
JUNIATA-MIFFLIN-PERRY-
329 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL AFFECT JUNIATA...MIFFLIN AND PERRY
COUNTIES...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF LEWISTOWN TO 6 MILES SOUTHWEST OF LEWISTOWN...MOVING SOUTHEAST AT
15 MPH. THE THUNDERSTORMS WILL BE NEAR WALNUT AND MIFFLINTOWN AROUND
345 PM...SPRUCE HILL AND PORT ROYAL AROUND 400 PM...THOMPSONTOWN AND
MILLERSTOWN AROUND 415 PM...LOYSVILLE AND NEWPORT AROUND 430 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER:KF
Special weather statement, May 12, 3:42 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 PM EDT SAT MAY 12 2007

PAZ026-034>036-122045-
BEDFORD-FRANKLIN-FULTON-HUNTINGDON-
342 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...FRANKLIN...FULTON AND
HUNTINGDON COUNTIES...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST
OF BREEZEWOOD TO 12 MILES NORTHWEST OF BERKELEY SPRINGS...MOVING
SOUTHEAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR SHADE GAP AND
NEEDMORE AROUND 400 PM...FORT LITTLETON AND COVE MILLS AROUND 415
PM...WILLOW HILL AND MCCONNELLSBURG AROUND 430 PM...FORT LOUDON AND
MERCERSBURG AROUND 445 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER:KF

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.